English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19046597      Online Users : 380
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/16706

Title: Selecting the Last Success in Markov-Dependent Trials
Authors: Hsiau, Shoou-Ren;Yang, Jiing-Ru
Contributors: 數學系
Keywords: Markov-dependent trials;Last success;Secretary problem;Optimal stopping;Backward induction
Date: 2002-06
Issue Date: 2013-06-05T07:41:05Z
Publisher: Applied Probability Trust
Abstract: In a sequence of Markov-dependent trials, the optimal strategy which maximizes the probability of stopping on the last success is considered. Both homogeneous Markov chains and nonhomogeneous Markov chains are studied. For the homogeneous case, the analysis is divided into two parts and both parts are realized completely. For the nonhomogeneous case, we prove a result which contains the result of Bruss (2000) under an independence structure.
Relation: Journal of Applied Probability, 39(2): 271-281
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback